Panadol Night tablets is used for the relief of bedtime pain. It is suitable for pain such as headache, migraine, backache, rheumatic and muscle pain, toothache, or period pain which causing difficulty in getting to sleep.
The active ingredients are paracetamol and diphenhydramine hydrochloride. Paracetamol is a painkiller and diphenhydramine hydrochloride is an antihistamine that causes sleepiness or drowsiness making it useful when pain is keeping you awake.
Panadol Night tablets provide fast and effective relief of the fever, aches and pains associated with colds and flu, headaches, backache, rheumatic and muscle pains, period pains and toothache that interrupts your sleep.
Once used Panadol Night Pain begins to act fast, helping relieve pain whilst also making you feel drowsy, helping you to experience a pain-free night’s sleep. Perfect for people who are experiencing sleeping issues due to pain during the night.
Whether it’s from a sore lower back or throbbing tooth, pain is hard enough to deal with in the light of day. But pain at night that robs you of your much-needed sleep can be downright exhausting.
In addition to preventing a person from falling asleep, pain also results in difficulty staying asleep. And once pain keeps you awake one night, it is likely to do the same thing again and again. Pain-related insomnia gets worse over time.
If pain keeps you up, take comfort in knowing you are not alone. Many types of pain can interrupt sleep, from the chronic pain of arthritis to the acute pain that follows surgery.
Try Panadol Night Tablets today and relief pain whilst you sleep.
Panadol Night Tablets Reviews
After using Panadol Night Tablets, it’s helpful to let others know about your experience. Reviews of an item help other users know that medicines received have helped the condition it is claimed for, how well the treatment worked or any issues to be aware of. We invite our users to leave a review of both their treatment and of the service provided. Click on the reviews tab to see if there has been feedback on this item.
Adults and elderly: 2 tablets taken 20 minutes before bedtime. Other products containing Paracetamol may be taken for daytime pain relief but at a reduced maximum dose of 6 tablets in 24 hours. Not to be taken for more than 7 consecutive nights without medical advice.
Do not exceed stated dose. Immediate medical advice should be sought in the event of overdose, even if you feel well because of the risk of delayed serious liver damage. Do not take with other products containing paracetamol. Consult your doctor or pharmacist before taking this product if you suffer from alcoholism, kidney or liver problems, if you are taking any other medicines or if you are pregnant. Diphenhydramine is a mild antihistamine that relieves skin irritations and dries up runny noses. May cause drowsiness. If affected children are not advised to ride bicycles.
Green film coated capsule-shaped tablet embossed PN on one side containing: Paracetamol 500mg, Diphenhydramine hydrochloride 25mg.
Side effects with paracetamol are rare but should you experience skin rash or other side effects report to your doctor or pharmacist. Paracetamol taken in high doses may effect the use of metoclopramide, domperidone and anticoagulants including warfarin.
There are no questions yet, be the first to ask something for this product.
Proven treatment for muscular aches and pains